# SDR N6WA2025053001

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N576GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10261
- Aircraft time: 31,666 hours, 24,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS977.00 REQUIRES DOUBLER/TRIPLER REPAIR.  REPAIRED FS977.00 FUSELAGE SKIN AT STGR27 IAW GOJET EO-C550-53MR-071-O
